MathSciNet Relay Station
MathSciNet bibliographic data
MR1378540 17B10
Zou, Yi Ming Categories of finite-dimensional weight modules over type I classical Lie superalgebras. J. Algebra 180 (1996), no. 2, 459–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement